# SDR DALA2023011100214

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 94,918 hours, 43,245 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 #1 CAPT WINDSHIELD SHOWS SIGNS OF ARCING. CORRECTIVE ACTION: REMOVED #1 CAPT INDSHIELD AND INSTALLED PER B757 AMM 56-11. SEALED, NO LEAKS. (9940038)
